# SDR A6WA200940005

- Difficulty date: January 6, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 11,939 hours, 11,097 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS TAKE 2 TO 3 TIMES THE NORMAL AMOUNT OF PRESSURE TO MOVE SURFACE TO LIMITS WITH ALL HYD PUMPS ON.  ONLY AILERONS AND ELEVATORS, RUDDER IS NORMAL, IN FLIGHT OR ON THE GROUND WITH AUTOPILOT OFF FROM BOTH CAPTS AND FO`S SIDE.  C/W AWAC AMM SUP 2006-004A TEST OF PITCH FEEL SIMULATOR, AILERON AND ELEVATOR FORCES NORMAL.  NO DEFECTS.
